# SDR MALA975357

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A089
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6227337001
- Condition: Failed
- Location: Fwd Fuselage
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3102 - DURING CRUISE FLIGHT, THE WEATHER RADAR DISPLAY WAS ERRATIC.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REMOVED AND REPLACED THE WEATHER RADAR RECEIVER TRANSMITTER.  SECURITY AND OPS CHECK GOOD.  (M)
